# SDR UPS00833574

- Difficulty date: July 21, 2000
- Submitted: August 16, 2000
- Operation: Air carrier
- Aircraft: N806UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46006
- Aircraft time: 71,296 hours, 27,109 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 36101301
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C123, STA 70 FRAME TO CUSP FITTING IS CORRODED BEYOND LIMITS.  REMOVED, FABRICATED AND REPLACED FITTING IAW DWG 3610130 AND DH SK 806-478 AND SRM 51-1-21, 51-3-0.
